# SDR ASOA03431

- Difficulty date: September 10, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR BOTTOM STEP PUSH PULL ROD BRACKET WAS FOUND LOOSE AND THE BOTTOM STEP CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP AND ADJUSTED THE BOTTOM STEP PUSH-PULL ROD BRACKET.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
